# SDR COEA2016042601900

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,302 hours, 36,282 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7820 EN-ROUTE, AIR TURN BACK, DISCREPANCY.  WHILE EN-ROUTE THE CREW RECEIVED AN EXCESSIVE CABIN ALTITUDE WARNING.  THE CREW PROCEEDED WITH THE QRH, BUT WERE UNABLE TO CONTROL THE CABIN ALTITUDE.  THE CREW ELECTED TO RETURN & NO EMER DECLARED.  THE ACFT LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONS CHECK OF BOTH LT & RT PACKS.  BOTH PACKS OPERATING NORMAL.  PRESSURIZATION CHECK OPERATED NORMAL, COULD NOT DUPLICATE.
